Hail, Wayne
- When
- June 3, 6:00 PM CST
- Where
- Wayne County, Fairfield
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 38.383, -88.367
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 3, 12:00 PM CST, 6 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 100 PM CDT SAT JUN 3 2006 .DISCUSSION... THE PRIMARY CONCERN IS THE SLIGHT RISK THAT HAS BEEN FORCED SOUTHWARD INTO THE PAH CWA. CURRENT RADAR LOOP INDICATES A COUPLE OF ECHOES BUT APPEAR VERY SUSPECT...FALSE RETURNS. LATEST MCD MENTIONS POSSIBLE OR SLGT RISK OVER LARGE PORTION OF THE AREA. THERE IS SOME MOISTURE IN THE LOW LEVELS BUT DRY AIR ALOFT WILL LIKELY MIX DOWN. IN FACT THE FORECAST SOUNDINGS INDICATE DEEP MIXING THROUGH NEARLY 10K FEET. WITH THE AFOREMENTIONED IN MIND BELIEVE THE RH FORECAST IS FAR TO MOIST WITH OBS ALREADY INDICATING BELOW FORECAST MIN RH. THIS ALSO SUPPORTS LACK OF PRECIP. THUS...ANY PRECIP THAT DOES OCCUR WOULD LIKELY BE REMNANTS OF ORIGIN FARTHER NORTH. NON THE LESS WITH THE 12Z MODEL RUNS IN AGREEMENT THAT QPF WILL ARRIVE THIS EVENING IN THE FORM OF A DECAYING MCS. OTHERWISE...VERY FEW CHANGES TO EXISTING GRIDS WITH THE EXCEPTION OF THE MUCH DRIER AIR AND SLGT CHC CWA WIDE THIS EVENING. AS FOR TEMPS MOS IN RSNBL AGREEMENT AS NO REASON TO DEVIATE FAR FROM CURRENT GRIDS. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && KH
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 514 PM CDT SAT JUN 3 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-042215- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 514 PM CDT SAT JUN 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING IN AREAS ALONG AND NORTHEAST OF A LINE EXTENDING FROM CARBONDALE ILLINOIS TO METROPOLIS ILLINOIS TO MADISONVILLE KENTUCKY. THIS ENCOMPASSES MOST OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND NORTHWEST KENTUCKY. THE MAIN HAZARD IS EXPECTED TO BE LARGE HAIL AND GUSTY WINDS. THE ACTIVITY SHOULD WEAKEN SOME AFTER DARK AS INSTABILITY DIMINISHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...TUESDAY...AND WEDNESDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING OVER SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND NORTHWEST KENTUCKY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 534 PM CDT SAT JUN 3 2006 ILZ075>078-080>091-INZ081-082-085>088-KYZ014-015-018>020-MOZ076-086- 087-040030- BOLLINGER MO-CAPE GIRARDEAU MO-DAVIESS KY-EDWARDS IL-FRANKLIN IL- GALLATIN IL-GIBSON IN-HAMILTON IL-HARDIN IL-HENDERSON KY-JACKSON IL- JEFFERSON IL-JOHNSON IL-MCLEAN KY-PERRY IL-PERRY MO-PIKE IN-POPE IL- POSEY IN-SALINE IL-SPENCER IN-UNION IL-UNION KY-VANDERBURGH IN- WABASH IL-WARRICK IN-WAYNE IL-WEBSTER KY-WHITE IL-WILLIAMSON IL- 534 PM CDT SAT JUN 3 2006 ...SCATTERED THUNDERSTORMS PRODUCING HEAVY RAIN AND SMALL HAIL... AT 530 PM...SCATTERED SHOWERS AND THUNDERSTORMS WERE RAPIDLY DEVELOPING MAINLY NORTH OF A LINE FROM PERRYVILLE MISSOURI TO CARBONDALE AND HARRISBURG ILLINOIS TO CALHOUN KENTUCKY. SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF LARGE HAIL...GUSTY WINDS AND BRIEF TORRENTIAL DOWNPOURS. BEWARE OF DEADLY CLOUD TO GROUND LIGHTNING IN AND CLOSE TO ANY THUNDERSTORMS. THE STORMS WILL MOVE TO THE SOUTHEAST AT AROUND 25 TO 30 MPH. IF THE ACTIVITY HOLDS TOGETHER...IT WILL AFFECT PORTIONS OF SOUTHEAST MISSOURI AND WESTERN KENTUCKY AND FAR SOUTHERN ILLINOIS OVER THE NEXT FEW HOURS.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
551 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL SEBREE 37.60N 87.53W
06/03/2006 M0.75 INCH WEBSTER KY LAW ENFORCEMENT
WIND GUSTS 40 MPH ASSOCIATED WITH THIS STORM.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
632 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FUNNEL CLOUD 5 E FAIRFIELD 38.38N 88.28W
06/03/2006 WAYNE IL LAW ENFORCEMENT
FUNNEL HAS ROTATION. REPORTED BY OFF DUTY FIRE RESCUE
MEMBER.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
645 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL MADISONVILLE 37.34N 87.51W
06/03/2006 M0.75 INCH HOPKINS KY EMERGENCY MNGR
&&
SMITTYThe Evansville,IN radar (KVWX), 58 km away, was scanning. The volume nearest the first event began at 00:04 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2006Every state in 2006This day in weather historyWarnings in Illinois, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5517641.